Table of Contents
Journal of Operators
Volume 2015 (2015), Article ID 804353, 3 pages
http://dx.doi.org/10.1155/2015/804353
Research Article

A Generalization of the Fuglede-Putnam Theorem to Unbounded Operators

Department of Mathematics, St. Francis College, 180 Remsen Street, Brooklyn Heights, NY 11201, USA

Received 8 September 2014; Accepted 8 March 2015

Academic Editor: El Hassan Youssfi

Copyright © 2015 Fotios C. Paliogiannis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be unbounded normal operators in a Hilbert space and let be a closed operator whose domain contains the domain of , and the domain contains the domain of . It is shown that if , then .